Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 61-74
http://dx.doi.org/10.1155/S0161171297000100

Localization and summability of multiple Hermite series

Institute of Mathematics, Bulgarian Academy of Sciences, Sofia 1113, Bulgaria

Received 10 April 1995; Revised 5 October 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. E. Karadzhov and E. E. El-Adad, “Localization and summability of multiple Hermite series,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 61-74, 1997. https://doi.org/10.1155/S0161171297000100.